# SDR SWIA202053396

- Difficulty date: September 4, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO BODY FAIRING 195DL HAS A CORRODED AFT STIFFENER.  C-CHECK RO 10/16/2020.  REPLACED AFT WING TO BODY FAIRING 195DL AFT STIFFENER, REF CRJ700 DWG AND INSTALLED FASTENER TO THE STRAP, REF CRJ 700 SRM.
